# SDR ASAA9980060

- Difficulty date: March 9, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJD - PRIOR TO DEPARTURE OF FLT 231 - CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  SECURED LOOSE BOLT ON WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
